# SDR FDEA202108071988

- Difficulty date: August 7, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 88,741 hours, 21,411 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA70919
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL #231EF AT STATION 515 TO 595 FOUND DELAMINATED. DELAMINATED MAIN DECK CARGO FLOOR PANEL #231EF AT CABIN STATION 515 TO STATION 595   REMOVED AS PER AMM 53-21-04-4. FLOOR PANEL #231EF FABRICATED AS PER  DRAWING SRZ-25-005 REVISION R. FLOOR PANEL #231EF INSTALLED AS PER AMM 53-21-04-4.   REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
